MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Catalog Number NVTR-23
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, a 23mm navitor valve was selected for implant.The patient had moderate calcification and an aortic annulus size of: perimeter: 65.9 mm, perimeter derived ø: 21.0 mm, area: 341.9 mm², area derived ø: 20.9 mm, min ø: 20.0 mm, max ø: 22.2 mm, average ø: 21.1 mm, eccentricity: 0.10.The aortic valve angle was 50.A pre-dilation was performed with a 20mm x 4.5cm non-abbott balloon.During the procedure, the valve was positioned and deployed at 3mm.There was sufficient calcium to allow anchoring of the device.The device ended up migrating into the ascending aorta due to the delivery system interacting with the valve.There was no obstruction of blood flow from the migration.A second 23mm navitor valve was taken and successfully implanted below the valve without complications.There was no pvl post implant.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of migration or expulsion of device in aortic direction was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on the information received, the reported device migration appears to be related to procedural conditions.The surgical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20471980
Report Number2135147-2024-05125
Device Sequence Number12630420
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)261017(10)10077546
Combination Product (Y/N)N
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNVTR-23
Device Lot Number10077546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer01/25/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale